# SDR AALA201802269012

- Difficulty date: January 20, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 77,032 hours, 10,896 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: F53275633200
- Condition: Corroded
- Location: Frame 35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOORBEAM IN PASSENGER CABIN, FRAME 35, RBL -Y2462.  REPAIRED THE FLOORBEAM IAW EA 277469.
